# SDR IPXA2015050588679

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 67,751 hours, 13,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0278
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED TO PASS, PRE-DEPARTURE CHECK, R & R EMERGENCY LIGHT POWER SUPPLY BATTERY.  OPS CK NORMAL.  REF AMM 33-51-01. IPC 31-51-10-01-005K.
